MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE STEELCORE 18 GUIDE WIRE (MDD)

ABBOTT VASCULAR HI-TORQUE STEELCORE 18 GUIDE WIRE (MDD)
Catalog Number 1003281
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation, prior to removing the steelcore guide wire from the dispenser, it was noted the tip had separated from the body of the guide wire.There was no clinically significant delay in the procedure and no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported material separation was not confirmed.A review of the production records and corrective or preventive actions (capa) was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation was unable to confirm the reported material separation.It was reported that the steelcore guide wire separated during removal from the packaging.Analysis of the returned wire noted no material separation.The damage noted on the wire was stretched coils and bends/kinks on the distal and proximal core.This type of damage appears to be consistent with handling; however, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
HI-TORQUE STEELCORE 18 GUIDE WIRE (MDD)
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19267885
Report Number2024168-2024-05632
Device Sequence Number15327109
Product Code DQX
UDI-Device Identifier08717648013942
UDI-Public(01)08717648013942(17)240731(10)2081861
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K982876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number1003281
Device Lot Number2081861
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown